Nontrivial Solutions of a Class of Kirchhoff Type Problems via Local Linking Method
Anmin Mao and
Lin Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
The existence of nontrivial solutions of Kirchhoff type problems is proved by using the local linking method, and the new results do not require classical compactness conditions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/573616.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/573616.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:573616
DOI: 10.1155/2014/573616
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().